# SDR HALA2009111600528

- Difficulty date: November 16, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 76,943 hours, 13,971 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 1 CABIN PRESSURE CONTROLLER CLIMB AND DECENDS 200'/ 300' FT PER MINUTE.  INFO NOTED- ACCOMPLISHED CABIN PRESS CONTROLLER BITE ON NR 1 AND 2 CONTROLLER- NO FAULTS NOTED IAW FIM 21-31-00 FIG 103.  OK FOR SERVICE.
